Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 83, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Nov 9, 2010, 6:41 AM EST. It took effect at Nov 10, 2010, 11:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 9, 2010, 6:41 AM EST (11:41 UTC)
- In effect from
- Nov 10, 2010, 11:00 AM EST
- Expired
- Nov 10, 2010, 6:00 PM EST
- In force
- 7 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
981 WWUS84 KMOB 091141 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 541 AM CST TUE NOV 9 2010 ...A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING THROUGH 5 PM CST THIS AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING IS NOW IN EFFECT FROM 10 AM THROUGH 5 PM CST WEDNESDAY FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .HIGH PRESSURE WILL CONTINUE ACROSS THE AREA THROUGH FRIDAY....KEEPING A AIR MASS IN PLACE ACROSS THE REGION. WINDS REMAIN LIGHT AND MOSTLY VARIABLE BUT BECOME A BIT MORE EASTERLY BY THURSDAY. FLZ001>006-100345- /O.UPG.KMOB.FW.A.0075.101110T1600Z-101110T2300Z/ /O.NEW.KMOB.FW.W.0083.101110T1600Z-101110T2300Z/ /O.CON.KMOB.FW.W.0082.101109T1600Z-101109T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 541 AM CST TUE NOV 9 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM CST THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM CST WEDNESDAY... LOWEST RELATIVE HUMIDITIES THIS AFTERNOON AND AGAIN WEDNESDAY AFTERNOON WILL RANGE FROM THE MID 20S TO LOWER 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
3 follow-up statements
844 WWUS84 KMOB 092016 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 216 PM CST TUE NOV 9 2010 ...A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING THROUGH 5 PM CST THIS AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING IS NOW IN EFFECT FROM 10 AM THROUGH 5 PM CST WEDNESDAY FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .ANOTHER DRY DAY ACROSS THE FIRE WEATHER FORECAST AREA WITH ONE MORE DRY DAY EXPECTED WEDNESDAY. RED FLAGS ARE UP FOR THE PANHANDLE TODAY AND TOMORROW...BUT THE IMMEDIATE COAST MAY HAVE ENOUGH OF A SEA BREEZE TO KEEP HUMIDITY FROM DROPPING TOO LOW ON WEDNESDAY. WINDS WILL SLOWLY VEER AROUND TO THE EAST TOMORROW. FLZ001>006-101230- /O.CON.KMOB.FW.W.0082.000000T0000Z-101109T2300Z/ /O.CON.KMOB.FW.W.0083.101110T1600Z-101110T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 216 PM CST TUE NOV 9 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 5 PM CST WEDNESDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON AND WILL BE IN EFFECT FROM 10 AM TO 5 PM CST WEDNESDAY. LOWEST AFTERNOON HUMIDITY IS EXPECTED TO RANGE BETWEEN 25 AND 30 PERCENT...SLIGHTLY HIGH ALONG THE BEACHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND DRY FUELS WILL CREATE RAPID FIRE GROWTH POTENTIAL. && $$
060 WWUS84 KMOB 101143 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 543 AM CST WED NOV 10 2010 ...A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING THROUGH 5 PM CST THIS AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING IS NOW IN EFFECT FROM 10 AM THROUGH 5 PM CST THURSDAY FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .HIGH PRESSURE AND A LIGHT EAST TO NORTHEAST WIND FLOW WILL CONTINUE THROUGH FRIDAY...KEEPING A AIR MASS IN PLACE ACROSS THE REGION. FLZ001>006-110345- /O.NEW.KMOB.FW.W.0084.101111T1600Z-101111T2300Z/ /O.CON.KMOB.FW.W.0083.101110T1600Z-101110T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 543 AM CST WED NOV 10 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM CST THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM CST THURSDAY... LOWEST RELATIVE HUMIDITIES THIS AFTERNOON AND AGAIN THURSDAY AFTERNOON WILL RANGE FROM THE MID 20S TO LOWER 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND DRY FUELS WILL CREATE RAPID FIRE GROWTH POTENTIAL. A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
931 WWUS84 KMOB 101953 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 153 PM CST WED NOV 10 2010 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THROUGH 5 PM CST THURSDAY FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .HIGH PRESSURE OVER THE SOUTHEAST STATES WILL MAINTAIN A DRY AIRMASS ACROSS THE REGION THROUGH THURSDAY. AS A RESULT...AFTERNOON RELATIVE HUMIDITY VALUES WILL DROP BELOW 35 PERCENT FOR SEVERAL HOURS ACROSS THE WESTERN FLORIDA PANHANDLE. FLZ001>006-102315- /O.CON.KMOB.FW.W.0083.000000T0000Z-101110T2300Z/ /O.CON.KMOB.FW.W.0084.101111T1600Z-101111T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 153 PM CST WED NOV 10 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 5 PM CST THURSDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 5 PM CST THURSDAY. HIGH PRESSURE OVER THE SOUTHEAST STATES WILL MAINTAIN A DRY AIRMASS ACROSS THE REGION THROUGH THURSDAY. AS A RESULT...AFTERNOON RELATIVE HUMIDITY VALUES WILL DROP BELOW 35 PERCENT FOR SEVERAL HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND DRY FUELS WILL CREATE RAPID FIRE GROWTH POTENTIAL. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Nov 9, 5:55 AM EST, 46 minutes earlier.
Area forecast discussion, Nov 9, 5:55 AM EST, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
455 AM CST TUE NOV 9 2010
.SHORT TERM [TODAY AND TONIGHT]...SFC RIDGE OF HIGH PRESSURE WILL
CONTINUE OVER CENTRAL GULF STATES THROUGH THIS EVENING THEN SHIFT
EAST THROUGH EARLY WED MORNING. ALOFT...UPPER RIDGE AXIS OVER THE
LOWER MS RIVER VALLEY SHIFTS EAST OF THE CWFA BY 12Z WED. FOR TODAY
SKIES WILL CONTINUE TO BE MOSTLY SUNNY WITH MOSTLY CLEAR SKIES
TONIGHT. A LIGHT NORTHEAST WIND WILL BECOME SOUTH DURING THE
AFTERNOON...GIVING WAY INCREASED MOISTURE IN THE LOWER LEVELS OF THE
ATMOSPHERE LATE THIS AFTERNOON AND THIS EVENING MAINLY OVER THE
COASTAL ZONES OF AL AND NWFL. AS A RESULT SOME PATCHY FOG WILL BE
POSSIBLE IN THESE AREAS EARLY WED MORNING. WILL CONTINUE TO LEAN
TOWARDS THE CURRENT 00Z MAV GUIDANCE FOR TEMPS THROUGH TONIGHT.
HIGHS WILL BE IN THE MIDDLE 70S FOR MOST AREAS TODAY WITH LOWS
RANGING FROM THE MID 30S INLAND AND IN THE LOWER TO MIDDLE 40S ALONG
THE COAST. 32/EE
.LONG TERM [WEDNESDAY THROUGH TUESDAY]...UPPER AND SURFACE RIDGES
WILL REMAIN OVER THE FORECAST AREA THROUGH FRIDAY. DRY CONDITIONS
AND MILD TEMPERATURES WILL CONTINUE...WITH HIGH TEMPERATURES BOTH
WEDNESDAY AND THURSDAY RANGING FROM 75 TO 79 DEGREES. SLIGHTLY
COOLER HIGH TEMPERATURES ARE EXPECTED FRIDAY THROUGH TUESDAY AS A
BROAD UPPER TROUGH MOVES ACROSS THE REGION. A SURFACE COLD FRONT
WILL ALSO APPROACH THE FORECAST AREA FROM THE NORTHWEST OVER THE
WEEKEND AND THEN STALL ACROSS THE AREA. THE UPPER TROUGH AND STALLED
FRONT WILL BRING AND INCREASE IN CLOUDS AND SCATTERED SHOWERS AND
THUNDERSTORMS...MAINLY FROM SATURDAY NIGHT THROUGH TUESDAY. /22
&&
.MARINE...HIGH PRESSURE WILL CONTINUE OVER THE NORTH CENTRAL GULF
THROUGH WEDNESDAY THEN SHIFT EAST THROUGH THE REMAINDER OF THE WEEK.
A LIGHT TO MODERATE EASTERLY WIND FLOW AT 10 TO 15 KNOTS WILL BECOME
BETTER ESTABLISHED LATER IN THE WEEK. SEAS WILL RANGE FROM 1 TO 2
FEET THROUGH WEDNESDAY THEN BUILD TO 3 TO 5 FEET MOSTLY WELL
OFFSHORE LATER IN THE WEEK. 32/EE
&&
.AVIATION [09/12Z ISSUANCE]...VFR CONDITIONS THROUGH TONIGHT. A
LIGHT NORTHEAST WIND AROUND 5 KNOTS WILL BECOME SOUTH AROUND 10
KNOTS THIS AFTERNOON...BECOMING VARIABLE 10 KNOTS OR LESS OVERNIGHT.
SOME LIGHT PATCHY FOG WILL BE POSSIBLE EARLY WED MORNING. 32/EE
&&
.FIRE WEATHER...HIGH PRESSURE WILL CONTINUE ACROSS THE AREA THROUGH
FRIDAY....KEEPING A AIR MASS IN PLACE ACROSS THE REGION. RED FLAG
WARNINGS HAVE BEEN ISSUED FOR THE WESTERN FLORIDA PANHANDLE FOR
TODAY AND WEDNESDAY. /22
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 75 45 76 50 / 05 05 00 00
PENSACOLA 76 49 77 53 / 00 05 00 00
DESTIN 74 52 75 55 / 00 00 00 00
EVERGREEN 76 35 77 41 / 00 00 00 00
WAYNESBORO 76 34 77 42 / 00 00 00 00
CAMDEN 76 35 77 41 / 00 00 00 00
CRESTVIEW 77 36 79 40 / 00 00 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...RED FLAG WARNING FROM 10 AM TUESDAY TO 5 PM TUESDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
RED FLAG WARNING FROM 10 AM WEDNESDAY TO 5 PM WEDNESDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Nov 9, 5:40 AM EST, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 440 AM CST TUE NOV 9 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-101200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 440 AM CST TUE NOV 9 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT HAZARDOUS OR SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. THERE WILL BE AN INCREASED RISK FOR WILDFIRES TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH SUNDAY HAZARDOUS OR SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. THERE WILL BE AN INCREASED RISK FOR WILDFIRES THROUGH MIDWEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION FOR SEVERE THUNDERSTORMS WILL NOT BE NEEDED.
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.